Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

The period of fibonacci sequences over the finite field of order p2

YASEMİN TAŞYURDU, İnci Gültekin

New Trends in Mathematical Sciences Cilt 4 · ss. 248–255 · 01.02.2016
DOI ile aç

Atıf için künye

TAŞYURDU, Y., & Gültekin, İ. (2016). The period of fibonacci sequences over the finite field of order p2. New Trends in Mathematical Sciences, 4, 248–255. https://doi.org/10.20852/ntmsci.2016116033

BibTeX
@article{tasyurdu2016-73478,
  author = {TAŞYURDU, YASEMİN and Gültekin, İnci},
  title = {The period of fibonacci sequences over the finite field of order p2},
  journal = {New Trends in Mathematical Sciences},
  year = {2016},
  volume = {4},
  pages = {248--255},
  issn = {2147-5520},
  doi = {10.20852/ntmsci.2016116033},
  url = {https://akademik.atauni.edu.tr/yayinlar/73478-the-period-of-fibonacci-sequences-over-the-finite-field-of-order-p2}
}